# SDR CALA2025072106795

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N27586
- Make and model: Boeing 737-9
- Aircraft serial: 67739
- Aircraft time: 2,123 hours, 728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE STUCK.  CANNOT DISARM.  CLEANED AND LUBED GIRT BAR FLOOR ATTACH POINTS AND DOOR SLIDE ARMS AND DISARMS NORMALLY IAW AMM 25-66-01.  OK FOR SERVICE.
